# SDR DALA2022070904808

- Difficulty date: July 9, 2022
- Submitted: July 9, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Frame
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0664, WEAR ON PREVIOUS REPAIR ON FRAME STA 1320 BTW S-27R-S26R AND S-27L-S-26L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: PREVIOUS REPAIR ON FRAME STA 1320 BTW S- 27R-S26R AND S-27L-S-26L AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 53-00-07-2R REPAIR 5. (2312453)
